# SDR YENA20130523109

- Difficulty date: May 23, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 20,405 hours, 12,490 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 02M11966920022
- Condition: Overheated
- Location: Galley
- Part time: 33,208 hours, 13,719 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1004 JFK-BOS, CREW REPORTED HOT ELECTRICAL SMELL IN FWD GALLEY.  FOUND NR 1 COFFEEMAKER OVERHEATING REMOVED AND REPLACED BOTH COFFEEMAKERS IAW MM 25-30-00.  NO DEFECTS NOTED AT THIS TIME.
